MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1210B
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-lead fixation-mri upn: m365sc43190 model: sc-4319 serial: na batch: 20140611 udi: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent an explant procedure wherein the implantable pulse generator (ipg) and a clik anchor were removed for an unknown reason.No additional information is available at this time.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-lead fixation-mri upn: m365sc43190, model: sc-4319, serial: na, batch: 20140611, udi: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent an explant procedure wherein the implantable pulse generator (ipg) was removed for an unknown reason.No additional information has been obtained at this time.Additional information was received that the ipg was no longer working.The patient experienced a return of their pain and wanted a primary cell battery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The explanted ipg and anchor were not returned; therefore, a physical analysis could not be performed.A review of the device history record (dhr) confirmed that the devices met all applicable specifications prior to release for distribution.No manufacturing deviations were identified that could have contributed to the reported event.Additionally, a review of the product labeling for the ipg was conducted and did not identify any anomalies.The labeling states that system failure may occur at any time due to random component or battery failure.Known risks associated with spinal cord stimulation systems include device failure, lead breakage, hardware malfunction, loose connections, electrical shorts or open circuits, and lead insulation breaches, which may result in ineffective pain control.Additionally, the labeling identifies that undesirable stimulation may occur over time due to tissue changes around the electrodes, changes in electrode position, loose electrical connections, and/or lead failure.Additional suspect medical device component involved in the event: model: sc-4319.Serial: na.Batch: 20140611.Model/catalog description: clik x mri anchor.Udi: (b)(4).

Brand Name
PRECISION MONTAGE ? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23796703
Report Number3006630150-2025-11435
Device Sequence Number5547082
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public(01)08714729907114(17)200109(10)352621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2020
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number352621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/19/2025
03/06/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/14/2026
03/10/2026
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale